Tohoku Mathematical Journal

On automorphism groups of ${\rm II}_{1}$-factors

Shôichirô Sakai

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 26, Number 3 (1974), 423-430.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241136

Digital Object Identifier
doi:10.2748/tmj/1178241136

Mathematical Reviews number (MathSciNet)
MR0380443

Zentralblatt MATH identifier
0303.46060

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Sakai, Shôichirô. On automorphism groups of ${\rm II}_{1}$-factors. Tohoku Math. J. (2) 26 (1974), no. 3, 423--430. doi:10.2748/tmj/1178241136. https://projecteuclid.org/euclid.tmj/1178241136


Export citation

References

  • [1] J. GLIMM, On a certain class of operator algebras, Trans. Amer. Math. Soc, 95 (I960), 216-244.
  • [2] D. MCDUFF, Central sequences and the hyperfinite factor, Proc. London Math. Soc, 2 (1970), 443-461.
  • [3] R. POWERS, Dissertation
  • [4] R. POWERS, Representations of uniformly hyperfinite algebras and the associated vo Neumann algebras, Ann. of Math., 86 (1967), 138-171.
  • [5] S. SAKAI, Asymptotically abelian rfactors, Publ. Res. Inst. Sci., 4 (1968), 299-307
  • [6] S. SAKAI, C*-algebras and W*-algebras, Springer-Verlag, 1971
  • [7] S. SAKAI, Automorphisms and tensor products of operator algebras, to appear in Ameri can Journal of Mathematics.
  • [8] G. ZELLER-MEIER, Deux autres facteurs de type Hi, Invent. Math., 17 (1969), 235-242